# SDR SIMA201030602

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 19,825 hours, 14,495 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3712 DURING TAKEOFF THE CREW REPORTED, RECEIVED A GEAR DISAGREE WARNING.  ALL GEARS SHOWED DOWN WHILE WHOLE HANDLE WAS UP. THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  WHILE TROUBLESHOOTING FOUND THE LANDING GEAR MANUAL RELEASE HANDLE NOT IN THE FULLY STOWED POSITION.  STOWED THE MANUAL LANDING-GEAR HANDLE IAW CRJ 700 AMM 32-34-00.  PERFORMED SEVERAL EXTENSION/ RETRACTION OF LANDING GEARS IAW CRJ 700 AM M 32-30-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
